# SDR VNAA202311290004

- Difficulty date: October 6, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302043
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT LBL 27 BTW FS 1000.00- FS 1047.00.  CORROSION ON FLOOR SUPPORT LBL 27 BTW FS 1000.00- FS 1047.00 WAS REPAIRED PER EA 23-C9-53-1531 REV. IR
